# SDR PNSA980401

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH24668161
- Condition: Failed
- Location: Rt Inlet
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT INTAKE HEAT FAILED DURING CRUISE IN ICE.  LEFT ICING AREA, RETURNED TO BASE.  REPLACED LOWER INLET DUCT, OPS CHECKED OK.
